# SDR 97FDEA00130

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6518936
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0374 008 DENT IN FRAME BS 660 BETWEEN STR 21-22 RT FWD CARGO BAY.  *S/D*  REMOVED DAMAGED AREA OF FRAME AT BS 660.  FABRICATED REPAIR DOUBLER ALODINED AND PRIMED PARTS AND INSTALLED REPAIR AS PER FED-EX SRM 53-10-1, 51-40-3 AND M/M 51-20-151, 51-20-21.
